# SDR USAA2012101800009

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 94,715 hours, 33,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N30012
- Part serial: 33
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON RIGHT STABILIZER TORQUE BOX, UPPER SKIN PANEL, INNER SKIN AT STAB STA 130 APPROX 10 INCHES AFT OF AUXILLARY SPAR.  REPAIRED RIGHT STABILIZER TORQUE BOX, UPPER SKIN PANEL IAW B737 SRM 51-40-03 & EA 502286.
